MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC ACROBAT¿ 2 CALIBRATED TIP WIRE GUIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

WILSON-COOK MEDICAL INC ACROBAT¿ 2 CALIBRATED TIP WIRE GUIDE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number G47616
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was performed only by the pictures provided with this report because the product said to be involved was not provided to cook for evaluation.A photo of the lot number was not provided.Our evaluation of the photos provided confirmed the report.The photos show the wire guide advanced into an accessory device.The wire guide coating is damaged, exposing the core wire proximal to the five-band marker.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our evaluation of the photos provided confirmed the report.However, we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.The report states that this incident occurred while using this product to place a stent and that the wire guide was used with metal tipped ercp accessories.This is the most likely cause for the reported observation.The instructions for use for this product indicate: "this device is used to assist in cannulation of the biliary and pancreatic ducts and to aid in bridging difficult strictures during ercp." additionally, the instructions for use cautions: "use of this wire guide with metal tip ercp devices may result in damage to the external coating and/or tip of the wire guide." prior to distribution, all acrobat® 2 calibrated tip wire guides are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.Additional comments: based on the information provided that this incident occurred while using this product to place a stent and that the wire guide was used with metal tipped ercp accessories, a cook representative has been directed to contact the medical facility involved in an effort to promote further education and understanding related to appropriate usage of this product.
 
Event or Problem Description
During an endoscopic cystic gastrostomy procedure, the physician used a cook acrobat® 2 calibrated tip wire guide.It was reported that the axios installation system got stuck and both the axios and wire guide assembly had to be removed from the endoscope.The wire guide was stuck in the axios system.[loss of wire guide access].A picture of the device showing wire guide coating damage was provided.[subject of report] a section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
ACROBAT¿ 2 CALIBRATED TIP WIRE GUIDE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key22367931
Report Number1037905-2025-00484
Device Sequence Number15460011
Product Code OCY
UDI-Device Identifier00827002476165
UDI-Public(01)00827002476165(17)280214(10)W4914220
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG47616
Device Catalogue NumberAWG2-35-450
Device Lot NumberW4914220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC HOT AXIOS STENT.; SCOPE, UNKNOWN MAKE OR MODEL.
Patient SexUnknown